# SDR ASOA01069

- Difficulty date: May 26, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT 4720 - ON APPROACH INTO ATL, CAPTAIN SELECTED FLAPS TO 8 DEGREES AND GOT ALL ESS FAIL CAUTION MESSAGES FOR ONE SECOND THEN A FLAP FAIL MESSAGE.  CAPTAIN COMPLIED WITH QRH PROCEDURES AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY IN ATL WITH ZERO FLAPS.  MAINTENANCE FOUND NO FAULT IN FLAP ELECTRONIC CONTROL UNIT.  MAINTENANCE THEN RESET CIRCUIT BREAKER AND CYCLED FLAPS NUMEROUS TIMES WITH NO FAIL MESSAGES.  OPERATIONAL CHECKS GOOD ON GROUND.  AIRCRAFT OK FOR RETURN TO SERVICE.  (M)
